# SDR 04047637

- Difficulty date: February 16, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N637BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7308
- Aircraft time: 12,441 hours, 10,708 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE RIGHT HAND ENGINE SUPPORT BEAM LOWER OUTBOARD WEB WAS FOUND CRACKED.  THE BEAM WAS TEMPORARILY REPAIRED IN ACCORDANCE WITH MANUFACTURERS DATA.  AIRCRAFT WAS RETURNED TO SERVICE UPON COMPLETION OF INSPECTION.
